# SDR RAIA201010240001

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,255 hours, 25,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED EMERGENCY EXIT LIGHT 14 INOP.  MAINTENANCE INSPECTED AND FOUND A LOOSE LIGHT.  ADJUSTED LIGHT AND SYSTEM OPS CHECKED GOOD.
